Could Aciphex be my problem???????????
I have IBS-C and GERD. (the joys of being 52 hah). Since the day after Thanksgiving I have been having nightmare stomach gurgling, bloating and pain. As the day progresses, it gets worse. It got so bad I went to the ER (what a waste of time). I started SINGULAIR for my allergies, so it just occurred to me it could be that since a side effect is stomach pain, that I should quit taking it. I did quit and I still am having bad stomach pain, so now I am wondering it its the Aciphex. In Sept. I had an upper endoscopy and they found Grade A esophagitis. Dr. gave me Aciphex and I took it for about 3 weeks, and only had a problem the first few days with stomach ache. Well, my insurance then told me they wouldnt cover Aciphex until I tried all the other CHEAPER PPIs. So I tried Prilosec, Protonix, and one other common one I cannot recall the name. Every one of them gave me worse constipation from hell, bloating, and stomach issues. Since I already have IBS-C, you can imagine the fun I had for that 3 week period when I was trying all these. Well then the insurance said they WOULD cover the Aciphex because my Dr. told them I HAD to have that PPI. So, now after trying all those other PPIs, I have never been the same. All my pain is in the upper GI area, not the lower. GURGLING like I never have heard in my life. Feel like I should be passing gas a lot but do not. Bloating like I am pregnant. Could the Aciphex be the cause???? I am so mad at myself because I took one this morning and THEN starting put 2 nd 2 together about this. So I will end up having yet another day of stomach problems (worse than the usual IBS-C ones, which isnt that bad, usually. I take Milk of Magnesia everynight (for the last 5 yrs) and never before has it been a problem. I appreciate any help you can give me because this is a nightmare and its hard on a marriage, too. (if you know what I mean!).